Translator Disclaimer
2007 Equivariant K-theory of smooth toric varieties
Silvano Baggio
Tohoku Math. J. (2) 59(2): 203-231 (2007). DOI: 10.2748/tmj/1182180734

Abstract

We characterize the smooth toric varieties for which the Merkurjev spectral sequence, connecting equivariant and ordinary K-theory, degenerates. We find under which conditions on the support of the fan the $E^2$ terms of the spectral sequence are invariants by subdivisions of the fan. Assuming these conditions, we describe explicitly the $E^2$ terms, linking them to the reduced homology of the fan.

Citation

Download Citation

Silvano Baggio. "Equivariant K-theory of smooth toric varieties." Tohoku Math. J. (2) 59 (2) 203 - 231, 2007. https://doi.org/10.2748/tmj/1182180734

Information

Published: 2007
First available in Project Euclid: 18 June 2007

zbMATH: 1139.14039
MathSciNet: MR2347421
Digital Object Identifier: 10.2748/tmj/1182180734

Subjects:
Primary: 14M25
Secondary: 19E08

Rights: Copyright © 2007 Tohoku University

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.59 • No. 2 • 2007
Back to Top